# SDR GTIA2014112601457

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 26,850 hours, 12,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone, Acr
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE VOLUME KNOB MISSING.  R & R THE MEGAPHONE IAW AMM 25-65-51-010-050-A, AND AMM 25-65-51-410-050-A. OPS CHECKED GOOD.  OK FOR SERVICE.
